| Catalog Number |
02.07.2213R |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
07/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 3 years and 11 months from the primary, the patient came in reporting pain due to a femur that was too internally rotated and caused the patella bone subluxation.The surgeon revised the medacta femur and insert.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 24-jul-2023: lot 184096: (b)(4) items manufactured and released on 25-sept-2018.Expiration date: 2023-09-11.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.